# SDR AWXA9500791

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: BAC1518338
- Condition: Corroded
- Location: Bs 1661
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C4 INSPECTION, FOUND CORROSION ON FLOOR BEAM AT STATION 1661 LBL 45 TO L4 DOOR THRESHOLD.  INSTALLED REPLACEMENT T-CAP AND REPAIR PARTS PER SRM 53-00-51, FIGURE 203.  (M)
